Alert archive / Wisconsin / Gale Warnings in 2013

Gale Warning 14, NWS Green Bay, WI

November 9, 2013

NWS Green Bay, WI issued this gale warning at Nov 9, 2013, 10:35 AM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 9, 2013, 10:35 AM CST (16:35 UTC)
Expired
Nov 10, 2013, 4:16 AM CST
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WHUS73 KGRB 091635
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CST SAT NOV 9 2013

...STRONG WINDS AND HIGH WAVES EXPECTED...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS LAKE SUPERIOR
THIS AFTERNOON...AND THEN INTO ONTARIO CANADA TONIGHT. HIGH
PRESSURE WILL BUILD ACROSS THE UPPER MIDWEST TODAY...AND INTO IOWA
TONIGHT. A STRONG PRESSURE GRADIENT WILL REMAIN OVER LAKE MICHIGAN
THROUGH SUNDAY MORNING...GENERATING GUSTY WINDS AND HIGH WAVES.

LMZ521-541-100045-
/O.UPG.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
/O.NEW.KGRB.GL.W.0014.131109T1635Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1035 AM CST SAT NOV 9 2013

...GALE WARNING IN EFFECT UNTIL 6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WIND TO 30 KTS WILL SHIFT WEST THIS AFTERNOON...THEN
  NORTHWEST TONIGHT. GALE FORCE GUSTS TO 35 KTS ARE EXPECTED EARLY
  TONIGHT THROUGH SUNDAY MORNING.

* WAVES: WAVES OF 4 TO 7 FT...WILL EASE TO 3 TO 5 FT ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-100045-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1035 AM CST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* SOUTHWEST WIND TO 30 KTS WILL SHIFT WEST THIS AFTERNOON...THEN
  NORTHWEST TONIGHT. A FEW GALE FORCE GUSTS TO 35 KTS ARE POSSIBLE
  FOR TONIGHT.

* WAVES OF 3 TO 5 FT ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
776 
WHUS73 KGRB 092125
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CST SAT NOV 9 2013

...STRONG WINDS AND HIGH WAVES EXPECTED...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS LAKE SUPERIOR LATE
THIS AFTERNOON...AND THEN INTO ONTARIO TONIGHT...AS HIGH PRESSURE
BUILDS ACROSS THE UPPER MIDWEST. A STRONG PRESSURE GRADIENT WILL
REMAIN OVER LAKE MICHIGAN THROUGH SUNDAY MORNING...GENERATING
GUSTY WINDS AND HIGH WAVES.

LMZ521-541-100530-
/O.CON.KGRB.GL.W.0014.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
325 PM CST SAT NOV 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WEST TO NORTHWEST WIND TO 30 KTS TONIGHT. GALE FORCE GUSTS TO 40
  KTS ARE POSSIBLE THROUGH EARLY SUNDAY MORNING. WINDS ARE
  EXPECTED TO DIMINISH TO 10 TO 20 KTS BY NOON ON SUNDAY.

* WAVES: 3 TO 6 FT...WILL DIMINISH TO 1 TO 3 FT ON SUNDAY
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-100530-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
325 PM CST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WEST WIND TO 30 KTS...THEN NORTHWEST OVERNIGHT. A FEW GALE FORCE
  GUSTS TO 35 KTS ARE POSSIBLE THROUGH EARLY SUNDAY MORNING. WINDS
  WILL DIMINISH TO 10 TO 20 KTS BY NOON ON SUNDAY.

* WAVES OF 2 TO 4 FT ARE EXPECTED...WITH LOCALLY HIGHER WAVES
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
099 
WHUS73 KGRB 100327
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CST SAT NOV 9 2013

...STRONG WINDS AND HIGH WAVES EXPECTED...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO ONTARIO OVERNIGHT...
AS HIGH PRESSURE BUILDS ACROSS THE UPPER MIDWEST. A STRONG
PRESSURE GRADIENT WILL REMAIN OVER LAKE MICHIGAN THROUGH SUNDAY
MORNING...GENERATING GUSTY WINDS AND HIGH WAVES.

LMZ521-541-101130-
/O.CON.KGRB.GL.W.0014.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
927 PM CST SAT NOV 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WEST TO NORTHWEST WIND TO 30 KTS TONIGHT. GALE FORCE GUSTS TO 40
  KTS THROUGH EARLY SUNDAY MORNING. WINDS ARE EXPECTED TO DIMINISH
  TO 10 TO 20 KTS BY NOON ON SUNDAY.

* WAVES: 3 TO 6 FT...WILL DIMINISH TO 1 TO 3 FT ON SUNDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-101130-
/O.CON.KGRB.SC.Y.0083.000000T0000Z-131110T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
927 PM CST SAT NOV 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

* WEST WIND 15 TO 25 KTS...THEN NORTHWEST OVERNIGHT. A FEW GALE
  FORCE GUSTS TO 35 KTS ARE POSSIBLE THROUGH EARLY SUNDAY MORNING.
  WINDS WILL DIMINISH TO 10 TO 20 KTS BY NOON ON SUNDAY.

* WAVES OF 2 TO 4 FT ARE EXPECTED...WITH LOCALLY HIGHER WAVES 
  TOWARD THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
272 
WHUS73 KGRB 101016
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
416 AM CST SUN NOV 10 2013

...STRONG WINDS AND HIGH WAVES CONTINUE THROUGH THIS MORNING...

.A STRONG PRESSURE GRADIENT WILL REMAIN OVER LAKE MICHIGAN
THROUGH THIS MORNING...GENERATING GUSTY WINDS AND HIGH WAVES.

LMZ521-541-101700-
/O.CAN.KGRB.GL.W.0014.000000T0000Z-131110T1200Z/
/O.EXB.KGRB.SC.Y.0083.000000T0000Z-131110T1700Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
416 AM CST SUN NOV 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

* NORTHWEST WIND TO 30 KTS...DIMINISHING TO 10 TO 20 KTS BY LATE
  MORNING. A FEW NEAR GALE GUSTS ARE POSSIBLE EARLY. 

* WAVES OF 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT BY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-101700-
/O.EXT.KGRB.SC.Y.0083.000000T0000Z-131110T1700Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
416 AM CST SUN NOV 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS
MORNING...

* NORTHWEST WINDS 15 TO 25 KTS WILL DIMINISH TO 10 TO 20 KTS BY
  LATE MORNING.

* WAVES OF 2 TO 4 FT ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 22 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 9, 6:26 AM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Nov 9, 6:26 AM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
626 AM CST SAT NOV 9 2013

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 432 AM CST SAT NOV 9 2013

ISSUES TODAY...TEMPERATURES AND LINGERING PCPN CHANCES.

A FAST MOVING SHORT WAVE NOW OVER LAKE MI BROUGHT A QUICK 1 TO 2
INCHES OF HEAVY WET SNOW TO PARTS OF NORTHERN WI. PCPN OVER
CENTRAL AND EASTERN WI MAINLY RAIN. RATHER MILD TEMPERATURES (40'S)
ADVECTING IN AT THIS TIME ON WEST TO SOUTHWEST WINDS. MORE OF A
WIND SHIFT WILL MOVE THROUGH THIS MORNING...AS COLDER AIR BACK TO
THE WEST IN MN/DAKOTAS WITH SECOND WAVE. WENT WITH A NON DIURNAL
TREND IN TEMPS WITH MAX TEMP AROUND NOON. WILL BE BLUSTERY AS
925MB WINDS OF 30-40 WILL RESIDE ACROSS THE AREA THROUGH THE DAY.
MIXING TO AROUND 3000FT SHOULD ALLOW GUSTS TO REACH BETWEEN 25-35
MPH ACROSS THE CWA.

CONTINUED CYCLONIC FLOW TODAY WILL LEAD TO MOSTLY CLOUDY
CONDITIONS TODAY...AND FEW LIGHT RAIN/SNOW SHOWERS MAINLY NORTH.
CLOUDS EXPECTED TO DECREASE TONIGHT AS DRIER AIR AND HIGH PRESSURE
MOVE IN. AGAIN GRADIENT REMAINS UP TONIGHT SO INCHED TEMPS UP SLIGHTLY.
HAVE BACKED OFF ON LES POTENTIAL GIVEN LOW LEVEL WINDS TOO
WESTERLY AND STRONG SUBSIDENCE WORKS IN OVER REGION.

DRY...YET COOL ON SUNDAY.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 432 AM CST SAT NOV 9 2013

MEAN FLOW STILL LOOKS VERY AMPLIFIED...AND INITIALLY PROGRESSIVE...
AS A LONGWAVE TROF SWEEPS ACROSS THE ERN CONUS AND A WEAKENING UPR
RDG PUSHES EWD FROM THE WRN CONUS. AS UPR RDGS THEN BUILD OVER THE
ERN PACIFIC AND WRN ATLANTIC LATER NEXT WEEK...A BROAD UPR TROF WL
SETTLE ACROSS THE CNTRL CONUS. FOR NE WI...THIS PATTERN WOULD BRING
A COLD/DRY AIR MASS FOR THE FIRST HALF OF THE WEEK AND A POTENTIALLY
MORE ACTIVE/SOMEWHAT WARMER SITUATION FOR THE SECOND HALF OF THE
WEEK. MAIN FCST ISSUES TO CENTER ON POTENTIAL FOR LAKE EFFECT AND
DEPTH OF THE INCOMING COLD AIR.

AS THE UPR RDG BUILDS OVER THE WRN CONUS SUNDAY NGT...MEAN FLOW
DOWNSTREAM TURNS NW AND HELPS TO SEND A CDFNT INTO THE GREAT LAKES.
MDLS CONT TO SHOW A VERY FAST SE MOVEMENT OF THIS FNT WITH LITTLE
GULF MOISTURE ABLE TO GET PULLED NORTH...THUS QPF AMOUNTS SHOULD BE
ON THE LIGHT SIDE. BETTER FORCING REMAINS NORTH OF THE MI BORDER IN
ASSOCIATION WITH A POLAR VORTEX MOVING ACROSS SRN ONTARIO.
NONETHELESS...STRONG CAA AND LIFT FROM THE FNT SHOULD BE ENUF TO
GENERATE A BAND OF LIGHT SNOW ACROSS THE ENTIRE FCST AREA. WHILE
LITTLE IF ANY ACCUMULATION IS EXPECTED OVER CNTRL/E-CNTRL WI...NRN
WI COULD SEE UP TO AN INCH OF NEW SNOW. THE OTHER ASPECT TO THE
FCST SUNDAY NGT WL BE THE INCREASE IN WINDS ONCE THE FNT MOVES
THRU DURING THE OVRNGT HOURS. THE COMBINATION OF TEMPS IN THE LWR
20S WITH NW WINDS OF 10 TO 20 MPH...WL PRODUCE WIND CHILLS IN THE
LWR TEENS OVER N-CNTRL WI BY DAYBREAK.

NE WI TO WAKE UP TO MUCH COLDER AND BLUSTERY WEATHER CONDITIONS
MON MORNING AS THE CDFNT TO ALREADY BE EXITING WI. 8H TEMPS CONT
TO DROP THRU THE DAY AND REACHES AROUND -15C BY 00Z TUE. THE MAIN
THING TO WATCH WL BE THE POTENTIAL LAKE EFFECT FOR N-CNTRL WI AS
TRAJS BECOME FAVORABLE...DELTA-T VALUES CLIMB INTO THE LWR 20S AND
LAKE-INDUCED CAPES APPROACH 1K J/KG. THE NEGATIVES FOR A SIGNIFICANT
EVENT ARE THE DRYNESS OF THE AIR MASS INVADING THE REGION AND LOW-
LEVEL INVERSION HEIGHTS DROP TO AROUND 4K FT. HAVE CONTINUED TO
CARRY MEDIUM CHC POPS FOR VILAS CNTY WITH ACCUMULATIONS PERHAPS UP
TO AN INCH. MAX TEMPS WL NOT REACH 30 DEGS ACROSS THE NORTH OR
EVEN PART OF CNTRL WI...WHILE ERN WI WL STRUGGLE JUST TO REACH THE
FREEZING MARK.

LITTLE CHANGE IN THE SYNOPTIC FIELDS EXPECTED HEADED INTO MON NGT
AS A LARGE CANADIAN HI PRES TO DOMINATE THE CNTRL CONUS. NW WINDS
WL PERSIST OVER THE GREAT LAKES...THUS A CONTINUED CHC FOR LAKE
EFFECT SNOW SHWRS OVER N-CNTRL WI. AIR MASS DOES CONT TO DRY OUT...
THUS ANY SNOW SHWR ACTIVITY SHOULD BE LESS COMPARED TO MON.
OTHERWISE...SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR WITH WIND
SPEEDS IN THE 5 TO 15 MPH RANGE. MIN TEMPS COULD EASILY DROP TO
NEAR 10 ABOVE ZERO IN THE NORTH IF THE CLOUDS CAN STAY AWAY...WHILE
THE REST OF THE AREA DROPS INTO THE UPR TEENS TO LWR 20S.

THIS BROAD SFC HI TO EXTEND FROM THE SRN PLAINS TO THE WRN GREAT
LAKES ON TUE WITH WINDS BEGINNING TO SLOWLY BACK WITH TIME. THE
CONTINUED INFLUX OF DRY AIR COMBINED WITH TRAJS BECOMING MORE
UNFAVORABLE WL LIMIT THE LAKE EFFECT IN VILAS CNTY TO WIDELY SCT
SNOW SHWRS AT BEST WITH LITTLE ADDITIONAL ACCUMULATION. THE REST
OF NE WI TO SEE A GOOD AMOUNT OF SUNSHINE...BUT TEMPS TO ONLY
REACH THE MID 20S TO AROUND 30 DEGS. A QUIET STRETCH OF WEATHER
THEN EXPECTED TUE NGT THRU WED AS THE SFC HI MOVES INTO THE DEEP
SOUTH/OHIO RIVER VALLEY AND THE WEAKENING UPR RDG REACHES THE
GREAT LAKES. AS WIDNS BACK TO THE SW ON WED...A MILDER AIR MASS WL
RETURN TO WI WITH MAX TEMPS RECOVERING INTO THE MID TO UPR 30S.

AS UPR RDGS BUILD ACROSS THE ERN PACIFIC AND WRN ATLANTIC BY NEXT
THU...A BROAD UPR TROF TO SETTLE ACROSS THE CNTRL CONUS. LONG
RANGE MDLS ARE SHOWING A WEAK CDFNT TO MOVE INTO THE UPR MS VALLEY
WITH SOME GULF MOISTURE TRYING TO WORK NE TOWARD THE GREAT LAKES.
FORCING AND LIFT ARE INITIALLY WEAK AHEAD OF THE FNT...AND WITH
THE AIR MASS OVER WI STILL DRY...NE WI MAY ONLY SEE AN INCREASE IN
CLOUDS AT THE ONSET. HAVE KEPT THU DRY...BUT WL NEED TO MONITOR
THE FNT'S LOCATION IN THE COMING DAYS. THIS WEAK FNT IS PROGGED TO
ESSENTIALLY WASHOUT AS IT MOVES INTO THE GREAT LAKES AS THE MAIN
UPR LEVEL ENERGY REFOCUSES OVER THE PLAINS WHERE THE LONGWAVE TROF
TO RESIDE. A PIECE OF SHORTWAVE ENERGY IS FCST TO EJECT NEWD ON
FRI AND POTENTIALLY REACH THE MIDWEST. A LOT OF TIMING ISSUES HERE
WITH THE BULK OF ANY PCPN HOLDING TO OUR SW. HAVE KEPT ANY POPS
VERY LOW WITH SW WINDS SENDING TEMPS UP CLOSE TO NORMAL.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 608 AM CST SAT NOV 9 2013

CLOUDS WILL CONTINUE TO COVER MUCH OF NORTHERN WI TODAY AS WEAK UPPER
DISTURBANCES PASS THROUGH. LIGHT RAIN/DRIZZLE ALSO POSSIBLE AT
TIMES...CHANGING BACK TO SNOW AS COLDER AIR FILTERS IN LATE THIS
AFTERNOON. SOUTHWEST WINDS FROM WILL SHIFT WEST AND GUST INTO THE
25 TO 35 MPH RANGE MID MORNING THROUGH THE AFTERNOON TODAY.

HIGH PRESSURE MOVING IN TONIGHT TO LEAD TO DIMINISHING CLOUDS.

&&

.MARINE...
ISSUED AT 432 AM CST SAT NOV 9 2013

WINDS ON THE BAY AND LAKE WILL SHIFT TO THE WEST THIS
MORNING...THEN NORTHWEST LATER TONIGHT. COLDER AIR MOVING IN THIS
AFTERNOON AND TONIGHT WILL ALLOW FOR STRONGER WINDS TO MIX TO THE
SURFACE...WITH NEAR GALE FORCE GUSTS POSSIBLE OVER THE BAY WATERS
ALONG DOOR COUNTY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TE
LONG TERM......KALLAS
AVIATION.......TE
MARINE.........TE
Hazardous weather outlook, Nov 9, 3:44 AM CST, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST SAT NOV 9 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
344 AM CST SAT NOV 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS ARE POSSIBLE OVER NORTH CENTRAL WISCONSIN TODAY AND
TONIGHT. MINOR ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS TRAVEL IS POSSIBLE ACROSS FAR NORTHERN WISCONSIN SUNDAY
NIGHT INTO MONDAY DUE TO LAKE EFFECT LAKE EFFECT SNOW SHOWERS.

SOME OF THE COLDEST AIR OF THE SEASON IS EXPECTED TO ARRIVE ON
MONDAY...THEN LINGER THROUGH TUESDAY. ON MONDAY...THE COMBINATION
OF FALLING TEMPERATURES AND GUSTY NORTHWEST WINDS WILL PRODUCE
WIND CHILL READINGS IN THE SINGLE DIGITS AND TEENS. WIND CHILLS
ARE EXPECTED TO BE EVEN COLDER ON MONDAY NIGHT. THOSE WITH OUTDOOR
PLANS EARLY NEXT WEEK SHOULD BE PREPARED FOR THE COLDER WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-100945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
344 AM CST SAT NOV 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH TONIGHT...WITH NEAR
GALE FORCE GUSTS POSSIBLE ALONG DOOR COUNTY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PASSAGE OF A STRONG COLD FRONT SUNDAY NIGHT MAY BRING NEAR
GALE FORCE GUSTS ON MONDAY INTO MONDAY NIGHT...ESPECIALLY AROUND
THE DEATHS DOOR AREA.

TE/AK

In the hours before

Special weather statement, Nov 9, 5:48 AM CST, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
548 AM CST SAT NOV 9 2013

WIZ005-010-011-091400-
VILAS-ONEIDA-FOREST-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON
548 AM CST SAT NOV 9 2013

...SLIPPERY ROAD CONDITIONS EARLY THIS MORNING...

A FAST MOVING STORM SYSTEM BROUGHT 1 TO 2 INCHES OF NEW SNOW TO
PARTS OF NORTH CENTRAL WISCONSIN LAST NIGHT WHICH HAS LEAD TO SNOW
COVERED AND SLIPPERY ROADS EARLY THIS MORNING.

MOTORISTS SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS
THIS MORNING.

TE

Nearby

Gale Warnings in Wisconsin, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.